Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Itchiness on legs and arms. What is the reason?

Good Morning, I am Mrs.Poojari,age 49yrs. staying at Bhyander,Dist.Thane- from two year i am having a itching problem, previously i used to get this itching on my legs and it is got solved, but now i am having this problem on both palms of my hand , i have gone through various medicines from my family doctor but it is not curing out. What is the reason or problem i am having. Blood test taken for Diabetes is normal. Suggest me.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response
HI

THANKS FOR CHOOSING HCM,

with the information you provided i could suggest you to get uric acid levels tested
check any changes in your diet pattern
try to rule out some of the conditions i mention below
try to find any products that is causing allergy like
blankets,rugs,sweaters,new creams ,lotions,oils
medications
shampoos
detergents
hair dyes and styling gels
go for screening of diabetes once again
HOPE I ANSWERED YOUR QUERY
FEEL FREE TO CONTACT ME FOR FURTHER QUERIES
THANK YOU
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor